Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Burning and pain in the pelvic area, fatigue and cold spots after using meth. What to do?

My friend got some shake and bake meth . 30 minutes after he injected it he got extremely sick. He has burning tearing pain all thru his body and it seems like it has settled in the pelvic area. He is very tired. He has cold spots and hot spots. He say his butt hurts from his lower spine all the way around to his penis area. He thinks it may be to much lye. What should he do. He had chills but that is gone. He is also very weak
Asked On : Wed, 3 Apr 2013
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
These substances can cause toxicity in some cases if the amount taken is excessive. It can even be fatal in some cases. The IV route is also dangerous as it directly, completely and very quickly exposes the body to the drug. Even when taken in less amounts they are known to cause discomfort and symptoms like you have described. It is important that you visit the A and E so that his assessment can be done and if needed the necessary interventions can be taken.
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Sunil 's  Response
Thanks for posting your query.
Using meth is illegal. The patient's mental function may be sufficiently impaired. Using meth may cause restlessness, tremor, muscle twitches, rapid breathing, confusion, hallucinations, delusion parasitosis, panic, aggressiveness, unexplained muscle pain or tenderness, muscle weakness, fever or flu symptoms, and dark colored urine.
He need to be hospitalized immediately for further management.
Take Care!
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor